MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE, HUMERAL HEAD SHORT, 47MM (BETA); Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQUINOXE, HUMERAL HEAD SHORT, 47MM (BETA); Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 310-01-47
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 47MM (BETA)
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech,Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50563623
Report Number1038671-2026-01127
Device Sequence Number9913781
Product Code KWS
UDI-Device Identifier10885862657589
UDI-Public10885862657589
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number310-01-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale